# SDR CALA2013110592653

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 44,900 hours, 18,703 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC5059110207
- Part serial: 69
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FQI CH1 FAULT.  REPLACED FQIC & OPERATIONS CHECKED OK IAW AMM.
